# SDR 98ZZZX2631

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6805L
- Make and model: Piper PA-31P
- Aircraft serial: 31P7
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C69
- Condition: Failed
- Location: Boost
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP INSTALLED 4-6-97 WITH NEW FUEL CELL.  OVERHAULED 1-15-97, 272.8 HRS SINCE INSTALLED.  SERVICE LIFE SHORT.  DON'T KNOW WHY PUMP IS INOPERABLE.
